# SDR HEEA966965

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 03600918
- Condition: Making Noise
- Location: Start/Gen
- Component: Lucas
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER GENERATOR HIGH PITCH NOISE WHEN RUNNING ON UNIT.  BEARING BAD.
